# SDR SIMA20141127005

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 11,480 hours, 7,502 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, THE TRIM CONTROLS COMPLETELY FAILED ON CAPTAIN`S SIDE & ACFT WOULD NOT AUTO TRIM NOSE UP OR NOSE DOWN ON ITS OWN REGARDLESS OF THE AUTOPILOT BEING ENGAGED OR NOT.  FIRST OFFICER`S SIDE TRIM WORKED & WOULD OVERRIDE BUT WHEN YOU LET GO TRIM BEGAN AGAIN.  CAPTAIN`S SIDE COULD TRIM NOSE UP ONLY AT FL 290 THEN FAILED AGAIN IN DESCENT.  NORMAL VISUAL APP & LANDING MADE WITH 400 FPM SINK AT TOUCHDOWN & TRANSFERRED TO NRWC 532-DFW-01155.  R & R CAPTAIN'S PITCH TRIM SWITCH IAW AMM 27-41-05.  OPERATIONS CHECKED GOOD IAW AMM 27-40-00.  OVERWEIGHT LAND WAS WITHIN LIMITS IAW AMM 05-51-01.
